# SDR IPXA2025010289404

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,637 hours, 22,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Part serial: LOT0000EGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS1 CHECK FOUND MULTIPLE LIGHTS OUT IN INTERIOR EMERGENCY EXIT SIGN. RELAMPED ALL INOPERATIVE LIGHTS IN THE INTERIOR EMERGENCY EXIT LIGHTED SIGN IAW AMM 33-51-01. OPS CHECK GOOD.
